# SDR JBXA000255

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- Aircraft time: 5,291 hours, 4,647 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 7858062
- Part serial: 0879
- Condition: Malfunctioned
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT AOA HEAT CAUTION LIGHT ILLUMINATED.  COMPLIED WITH QRH ABNROMAL 1L5. NO CHANGE IN CAUTION LIGHT.  PER DISPATCH/ MOC DIRECTION, RETURN TO KRDU.  REMOVED AND REPLACED NR 1 AIR DATA SENSOR HEATER CONTROLLER IAW CL-65 AMM 30-31-15.  OPS CHECK GOOD.
